I have been debating off and on the idea of starting the pill. I've had the perscription for a month and this past Thursday I decided to start my 28 combo pack and took 1 pill. I immediately regretted it, for no other reason besides just how I feel about it. Anyways.. I decided to not take any more pills from the pack. Saturday night I began very light bleeding and now have cramping & a very light period...the alarming part is I just had my period 7 days ago. Could taking 1 pill throw my hormones off enough to cause spotting or is this something totally unrelated? I'm 31 with 2 small children 1yr & 3yrs if that changes anything. Thank you for your help!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.